A. Abbondandolo, Morse theory for Hamiltonian systems, 2001.

R. Abraham and J. E. Marsden, Foundations of mechanics, vol.36, 1978.

A. Aftalion and R. L. Jerrard, Shape of vortices for a rotating bose-einstein condensate, Physical Review A, vol.66, issue.2, p.23611, 2002.

A. Albouy and V. Kaloshin, Finiteness of central configurations of five bodies in the plane, Annals of mathematics, vol.176, pp.535-588, 2012.

H. Aref, Motion of three vortices, The Physics of Fluids, vol.22, issue.3, pp.393-400, 1979.

H. Aref, Point vortex motions with a center of symmetry. The Physics of Fluids, vol.25, pp.2183-2187, 1982.

H. Aref, P. K. Newton, M. A. Stremler, T. Tokieda, and D. L. Vainchtein, Vortex crystals, Department of Theoretical and Applied Mechanics, 2002.

H. Aref and D. L. Vainchtein, Point vortices exhibit asymmetric equilibria, Nature, vol.392, issue.6678, p.769, 1998.

V. I. Arnold, Mathematical methods of classical mechanics, 1989.

M. Audin and M. Damian, Morse theory and Floer homology, 2014.

A. Bagrets and D. Bagrets, Nonintegrability of two problems in vortex dynamics, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol.7, issue.3, pp.368-375, 1997.

T. Bartsch and Q. Dai, Periodic solutions of the n-vortex hamiltonian system in planar domains, Journal of Differential Equations, vol.260, issue.3, pp.2275-2295, 2016.

T. Bartsch and B. Gebhard, Global continua of periodic solutions of singular first-order hamiltonian systems of n-vortex type, Mathematische Annalen, vol.369, issue.1-2, pp.627-651, 2017.

T. Bartsch, A. M. Micheletti, and A. Pistoia, The morse property for functions of kirchhoff-routh path type, 2017.

T. Bartsch and A. Pistoia, Critical points of the n-vortex hamiltonian in bounded planar domains and steady state solutions of the incompressible euler equations, SIAM Journal on Applied Mathematics, vol.75, issue.2, pp.726-744, 2015.

V. Barutello and S. Terracini, Action minimizing orbits in the n-body problem with simple choreography constraint, Nonlinearity, vol.17, issue.6, 2004.

V. Benci and P. H. Rabinowitz, Critical point theorems for indefinite functionals, Inventiones Mathematicae, vol.52, issue.3, pp.241-273, 1979.

D. Blackmore and O. Knio, Kam theory analysis of the dynamics of three coaxial vortex rings, Physica D, vol.140, pp.321-348, 2000.

A. V. Bolsinov, A. V. Borisov, and I. S. Mamaev, Lie algebras in vortex dynamics and celestial mechanics-iv, Regular and Chaotic Dynamics, vol.4, issue.1, pp.23-50, 1999.

A. V. Borisov and V. Lebedev, Dynamics of three vorteces on a plane and a sphere-ii. general compact case, Regular and Chaotic Dynamics, vol.3, issue.2, pp.99-114, 1998.

A. V. Borisov and V. Lebedev, Dynamics of three vortices on a plane and a sphere-iii. noncompact case. problems of collaps and scattering, Regular and Chaotic Dynamics, vol.3, issue.4, pp.74-86, 1998.

A. V. Borisov, I. S. Mamaev, and A. A. Kilin, Absolute and relative choreographies in the problem of point vortices moving on a plane, Regular and Chaotic Dynamics, vol.9, issue.2, pp.101-111, 2004.

A. V. Borisov and A. Pavlov, Dynamics and statics of vortices on a plane and a sphere-i, Regular and Chaotic Dynamics, vol.3, issue.1, pp.28-38, 1998.

J. Bost, Tores invariants des systèemes hamiltoniens, 1985.

S. Bourbaki, , vol.639, pp.113-157

R. C. Calleja, E. J. Doedel, and C. García-azpeitia, Choreographies in the n-vortex problem, Regular and Chaotic Dynamics, vol.23, issue.5, pp.595-612, 2018.

A. C. Carvalho and H. E. Cabral, Lyapunov orbits in the n-vortex problem, Regular and Chaotic Dynamics, vol.19, issue.3, pp.348-362, 2014.

M. Castilla, V. Moauro, P. Negrini, and W. M. Oliva, The four positive vortices problem: regions of chaotic behavior and the non-integrability, Annales de l'IHP Physique théorique, vol.59, pp.99-115, 1993.

A. Celletti and C. Falcolini, A remark on the kam theorem applied to a four-vortex system, Journal of statistical physics, vol.52, issue.1-2, pp.471-477, 1988.

K. Chen, On chenciner-montgomery's orbit in the three-body problem, Discrete and Continuous Dynamical Systems, vol.7, issue.1, pp.85-90, 2001.

A. Chenciner, Action minimizing solutions of the newtonian n-body problem: from homology to symmetry, Proceedings of the ICM, vol.3, pp.255-264, 2002.
URL : https://hal.archives-ouvertes.fr/hal-00145797

A. Chenciner and J. Féjoz, Unchained polygons and the n-body problem, Regular and chaotic dynamics, vol.14, issue.1, pp.64-115, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00292885

A. Chenciner, J. Gerver, R. Montgomery, and C. Simó, Simple choreographic motions of n bodies: a preliminary study, Geometry, mechanics, and dynamics, pp.287-308, 2002.

A. Chenciner and R. Montgomery, A remarkable periodic solution of the three-body problem in the case of equal masses, Annals of Mathematics-Second Series, vol.152, issue.3, pp.881-902, 2000.

C. Eilbeck, J. Johansson, and M. , The discrete nonlinear schrödinger equation-20 years on, Localization and energy transfer in nonlinear systems, pp.44-67, 2003.

F. H. Clarke and I. Ekeland, Hamiltonian trajectories having prescribed minimal period, Communications on Pure and Applied Mathematics, vol.33, issue.2, pp.103-116, 1980.

Q. Dai, B. Gebhard, and T. Bartsch, Periodic solutions of n-vortex type hamiltonian systems near the domain boundary, SIAM Journal on Applied Mathematics, vol.78, issue.2, pp.977-995, 2018.

M. Degiovanni, A. Marino, and F. Giannoni, Periodic solutions of dynamical systems with newtonian type potentials, Periodic solutions of Hamiltonian systems and related topics, pp.111-115, 1987.

I. Ekeland and H. Hofer, Periodic solutions with prescribed minimal period for convex autonomous hamiltonian systems, Inventiones mathematicae, vol.81, issue.1, pp.155-188, 1985.

I. Ekeland and R. Temam, Convex analysis and variational problems, p.28, 1999.

J. Fejoz, Introduction to kam theory, with a view to celestial mechanics, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01422181

A. L. Fetter, Rotating trapped bose-einstein condensates, Reviews of Modern Physics, vol.81, issue.2, p.647, 2009.

A. Floer, H. Hofer, and C. Viterbo, The weinstein conjecture in P ? C l, Mathematische Zeitschrift, vol.203, issue.1, pp.469-482, 1990.

W. B. Gordon, A minimizing property of keplerian orbits, American Journal of Mathematics, pp.961-971, 1977.

W. Gröbli, Specielle Probleme über die Bewegung geradliniger paralleler Wirbelfäden, Druck von Zürcher und Furrer, vol.8, 1877.

M. Gromov, Pseudo holomorphic curves in symplectic manifolds, Inventiones mathematicae, vol.82, issue.2, pp.307-347, 1985.

M. Hampton and R. Moeckel, Finiteness of relative equilibria of the four-body problem, Inventiones mathematicae, vol.163, issue.2, pp.289-312, 2006.

M. Hampton and R. Moeckel, Finiteness of stationary configurations of the four-vortex problem, Transactions of the American Mathematical Society, vol.361, issue.3, pp.1317-1332, 2009.

T. Havelock, The stability of motion of rectilinear vortices in ring formation, The London, Edinburgh, and Dublin Philosophical Magazine and Journal of Science, vol.11, issue.70, pp.617-633, 1931.

H. Helmholtz, Uber integrale der hydrodynamischen gleichungen, welche den wirbelbewegungen entsprechen, crelles j, vol.55, p.25, 1858.

H. Hofer and C. Viterbo, The weinstein conjecture in cotangent bundles and related results, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.15, issue.4, pp.411-445, 1988.

H. Hofer and C. Viterbo, The weinstein conjecture in the presence of holomorphic spheres, Communications on pure and applied mathematics, vol.45, issue.5, pp.583-622, 1992.

H. Hofer and E. Zehnder, Symplectic invariants and Hamiltonian dynamics, 2012.

K. Khanin, Quasi-periodic motions of vortex systems, Physica D: Nonlinear Phenomena, vol.4, issue.2, pp.261-269, 1982.

G. Kirchhoff, Vorlesungen tiber Mathematische Physik, 1876.

J. Koiller and S. P. Carvalho, Non-integrability of the 4-vortex system: Analytical proof, Communications in mathematical physics, vol.120, issue.4, pp.643-652, 1989.

J. Koiller, S. P. De-carvalho, R. R. Da-silva, D. Oliveira, and L. C. , On aref's vortex motions with a symmetry center, Physica D: Nonlinear Phenomena, vol.16, issue.1, pp.27-61, 1985.

C. Kuhl, Symmetric equilibria for the N-vortex problem, Journal of Fixed Point Theory and Applications, vol.17, issue.3, pp.597-624, 2015.

C. Kuhl, Equilibria for the N-vortex-problem in a general bounded domain, Journal of Mathematical Analysis and Applications, vol.433, issue.2, pp.1531-1560, 2016.

F. Laurent-polz, Relative periodic orbits in point vortex systems, Nonlinearity, vol.17, issue.6, 1989.
URL : https://hal.archives-ouvertes.fr/hal-00015290

D. Lewis and T. Ratiu, Rotating n-gon/kn-gon vortex configurations, Journal of Nonlinear Science, vol.6, issue.5, pp.385-414, 1996.

A. Liapounoff, Problème général de la stabilité du mouvement, Annales de la Faculté des sciences de Toulouse: Mathématiques, vol.9, pp.203-474, 1907.

E. D. Privat and . Imprimeur-libraire,

C. C. Lim, On the motion of vortices in two dimensions. Number 5, 1943.

C. C. Lim, Canonical transformations and graph theory, Physics Letters A, vol.138, issue.6-7, pp.258-266, 1989.

C. C. Lim, Existence of kam tori in the phase space of lattice vortex systems, J. App. Math. and Phys, vol.41, issue.6-7, pp.227-244, 1990.

Y. Long, Index theory for symplectic paths with applications, vol.207, 2012.

C. Marchal, How the method of minimization of action avoids singularities, Celestial Mechanics and Dynamical Astronomy, vol.83, issue.1-4, pp.325-353, 2002.

J. Marsden and A. Weinstein, Reduction of symplectic manifolds with symmetry, Reports on mathematical physics, vol.5, issue.1, pp.121-130, 1974.

D. Mcduff and D. Salamon, J-holomorphic curves and symplectic topology, vol.52, 2012.

K. Meyer, G. Hall, and D. Offin, Introduction to Hamiltonian dynamical systems and the N-body problem, vol.90, 2008.

R. Moeckel, On central configurations, Mathematische Zeitschrift, vol.205, issue.1, pp.499-517, 1990.

R. Moeckel, Linear stability analysis of some symmetrical classes of relative equilibria, Hamiltonian Dynamical Systems, pp.291-317, 1995.

J. Montaldi, A. Souliere, and T. Tokieda, Vortex dynamics on a cylinder, SIAM Journal on Applied Dynamical Systems, vol.2, issue.3, pp.417-430, 2003.

R. Montgomery, The n-body problem, the braid group, and action-minimizing periodic solutions, Nonlinearity, vol.11, issue.2, pp.363-376, 1998.

C. Moore, Braids in classical dynamics, Physical Review Letters, vol.70, issue.24, p.3675, 1993.

J. J. Morales-ruiz and J. Ramis, Integrability of dynamical systems through differential galois theory: a practical guide. Differential algebra, complex analysis and orthogonal polynomials, vol.509, pp.143-220, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00629721

J. Moser, Periodic orbits near an equilibrium and a theorem by alan weinstein, Communications on Pure and Applied Mathematics, vol.29, issue.6, pp.727-747, 1976.

D. Mumford, Algebraic geometry. I, complex projective varieties, 1976.

E. Novikov, Dynamics and statistics of a system of vortices, Zh. Eksp. Teor. Fiz, vol.68, p.2, 1975.

K. A. O'neil, Stationary configurations of point vortices, Transactions of the American Mathematical Society, vol.302, issue.2, pp.383-425, 1987.

R. S. Palais, The principle of symmetric criticality, Communications in Mathematical Physics, vol.69, issue.1, pp.19-30, 1979.

J. I. Palmore, Classifying relative equilibria. i. Bulletin of the, vol.79, pp.904-908, 1973.

J. I. Palmore, Classifying relative equilibria, vol.81, pp.489-491, 1975.

J. I. Palmore, Classifying relative equilibria. iii, Letters in Mathematical Physics, vol.1, issue.1, pp.71-73, 1975.

J. I. Palmore, Measure of degenerate relative equilibria. i. Annals of Mathematics, pp.421-429, 1976.

J. I. Palmore, Relative equilibria of vortices in two dimensions, Proceedings of the National Academy of Sciences, vol.79, issue.2, pp.716-718, 1982.

T. Peter-guthrie, Translation of (Helmholtz 1858): On integrals of the hydrodynamical equations, which express vortex-motion. The London, Edinburgh, and Dublin Philosophical Magazine, Journal of Science, vol.33, issue.226, pp.485-512, 1867.

H. Poincaré, Les nouvelles méthodes de la mécanique céleste, 1892.

H. Poincaré, Théorie des tourbillons: Leçons professées pendant le deuxième semestre 1891-92, vol.11, 1893.

H. Poincaré, Sur les solutions périodiques et le principe de moindre action, Comptes rendus de l'Académie des Sciences, vol.123, pp.915-918, 1896.

P. H. Rabinowitz, Periodic solutions of Hamiltonian systems, Communications on Pure and Applied Mathematics, vol.31, issue.2, pp.157-184, 1978.

P. H. Rabinowitz, Periodic solutions of large norm of hamiltonian systems, Journal of Differential Equations, vol.50, pp.33-48, 1983.

P. H. Rabinowitz, Periodic and heteroclinic orbits for a periodic hamiltonian system, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.6, pp.331-346, 1989.

P. H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations. Number 65, 1986.

G. E. Roberts, Stability of relative equilibria in the planar n-vortex problem, SIAM Journal on Applied Dynamical Systems, vol.12, issue.2, pp.1114-1134, 2013.

G. E. Roberts, Morse theory and relative equilibria in the planar n-vortex problem. Archive for Rational Mechanics and Analysis, vol.228, pp.209-236, 2018.

É. Séré, Existence of infinitely many homoclinic orbits in hamiltonian systems, Mathematische Zeitschrift, vol.209, issue.1, pp.27-42, 1992.

M. Shub, Appendix to smale's paper: Diagonals and relative equilibria, Manifolds-Amsterdam, pp.199-201, 1970.

C. L. Siegel and J. K. Moser, Lectures on celestial mechanics, 2012.

S. Smale, Topology and mechanics. i. Inventiones mathematicae, vol.10, pp.305-331, 1970.

S. Smale, Topology and mechanics. ii. Inventiones mathematicae, vol.11, pp.45-64, 1970.

S. Smale, Mathematical problems for the next century. The mathematical intelligencer, vol.20, pp.7-15, 1998.

S. Smale, An infinite dimensional version of sard's theorem, The Collected Papers of, vol.2, pp.529-534, 2000.

A. Soulière and T. Tokieda, Periodic motions of vortices on surfaces with symmetry, Journal of Fluid Mechanics, vol.460, pp.83-92, 2002.

M. Struwe, Variational methods, 2008.

J. Synge, On the motion of three vortices, Canadian J. Math, vol.1, pp.257-270, 1949.

J. J. Thomson, A Treatise on the Motion of Vortex Rings: an essay to which the Adams prize was adjudged in 1882, 1883.

W. Thomson, On vortex atoms. The London, Journal of Science, vol.34, issue.227, pp.15-24, 1867.

W. Thomson, On vortex motion, Earth and Environmental Science Transactions of the Royal Society of Edinburgh, vol.25, issue.1, pp.217-260, 1868.

W. Thomson, Vortex statics, Proceedings of the Royal Society of Edinburgh, vol.9, pp.59-73, 1878.

T. Tokieda, Tourbillons dansants, Comptes Rendus de l'Académie des Sciences-Series I-Mathematics, vol.333, issue.10, pp.943-946, 2001.

A. Venturelli, Une caractérisation variationnelle des solutions de lagrange du probleme plan des trois corps, Comptes Rendus de l'Académie des Sciences-Series I-Mathematics, vol.332, issue.7, pp.641-644, 2001.

C. Viterbo, A proof of weinstein's conjecture in R 2n, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.4, pp.337-356, 1987.

C. Viterbo, Capacités symplectiques et applications. Séminaire Bourbaki, p.31, 1988.

Q. Wang, Relative periodic solutions of the n-vortex problem via the variational method. Archive for Rational Mechanics and Analysis, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01976971

A. Weinstein, Normal modes for nonlinear hamiltonian systems, Inventiones mathematicae, vol.20, issue.1, pp.47-57, 1973.

A. Weinstein, Periodic orbits for convex hamiltonian systems, Annals of Mathematics, vol.108, issue.3, pp.507-518, 1978.

A. Weinstein, On the hypotheses of rabinowitz'periodic orbit theorems, Journal of differential equations, vol.33, issue.3, pp.353-358, 1979.

G. Yu, Simple choreographies of the planar newtonian n-body problem. Archive for Rational Mechanics and, Analysis, vol.225, issue.2, pp.901-935, 2017.
URL : https://hal.archives-ouvertes.fr/hal-02262450

V. C. Zelati, Periodic solutions for n-body type problems, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.7, pp.477-492, 1990.

V. C. Zelati, I. Ekeland, and É. Séré, A variational approach to homolinic orbits in hamiltonian systems, Mathematische Annalen, vol.288, issue.1, pp.133-160, 1990.

S. Ziglin, Nonintegrability of a problem on the motion of four point vortices, In Sov. Math. Dokl, vol.21, pp.296-299, 1980.